# SDR WRLA2008043

- Difficulty date: April 6, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EDDP/KBGR OVEN 609 AFT GALLEY ON FOR 5 MIN.  THEN GRAY AND WHITE SMOKE BILLOWED OUT, SHUT OFF OVEN.  ITEM PLACED ON DMI PER MEL 25-29-01 CAT C DUE 04/17/08. REMOVED AND REPLACED OVEN 609, DMI CLEARED 04/10/08.
